# SDR 2001UALA02396

- Difficulty date: November 26, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 1640 FLOORBEAM UPPER SURFACE HAS CORROSION AROUND N-P HOLES  RBL 1 TO RBL 53.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP AND FLANGE CUTOUT REPAIR.
